For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 857-871                                                                DOI:10.11948/2017054
Several formulas for special values of the Bell polynomials of the second kind and applications
Feng Qi, Xiaoting Shi, Fangfang Liu and Dmitry V. Kruchinin
Keywords:Bell polynomial of the second kind, formula, Catalan number, connection, Bessel polynomial, derivative, elementary function.
Abstract:
      In the paper, the authors establish several explicit formulas for special values of the Bell polynomials of the second kind, connect these formulas with the Bessel polynomials, and apply these formulas to give new expressions for the Catalan numbers and to compute arbitrary higher order derivatives of elementary functions such as the since, cosine, exponential, logarithm, arcsine, and arccosine of the square root for the variable.
PDF      Download reader